Binary linear forms over finite sets of integers

Melvyn B. Nathanson, Kevin O'Bryant, Brooke Orosz, Imre Ruzsa, Manuel Silva

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)341-361
Number of pages21
JournalActa Arithmetica
Volume129
Issue number4
DOIs
Publication statusPublished - Nov 22 2007

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Nathanson, M. B., O'Bryant, K., Orosz, B., Ruzsa, I., & Silva, M. (2007). Binary linear forms over finite sets of integers. Acta Arithmetica, 129(4), 341-361. https://doi.org/10.4064/aa129-4-5